# SDR SWAA2022020139178

- Difficulty date: August 24, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737
- Aircraft serial: 29820
- Aircraft time: 55,927 hours, 32,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CABIN FLOOR PANEL 242TF UPPER SKIN HAS AN AREA OF PULLED STRANDS NEAR O/B EDGE. (MARKED) / REPAIRED AREA OF PULLED STRANDS NEAR O/B EDGE ON AFT CABIN FLOOR PANEL 242TF IAW SRM 53-00-50-2R-1. 56749U 28AUG17
